Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

47 Publikationen

2010 | Bielefelder E-Dissertation | PUB-ID: 2301258
Pattloch, D. (2010). Pflegebedürftigkeitsfreie Lebenserwartung in Deutschland : ein Beitrag zur Debatte um die Kompression von Morbidität. Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794256
Haye, A., González, R., Ordóñez, G., Bohner, G., Siebler, F., Sirlopú, D., Millar, A., et al. (2010). System-perpetuating asymmetries between explicit and implicit intergroup attitudes among indigenous and non-indigenous Chileans. Asian Journal of Social Psychology, 13(3), 163-172. doi:10.1111/j.1467-839X.2010.01311.x
PUB | DOI | WoS
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2305139
Tekmen, N. H. (2010). Interacting particle systems on graphs. Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1948769
Mehler, A., Lücking, A., & Weiß, P. (2010). A network model of interpersonal alignment in dialog. Entropy, 12(6), 1440-1483. doi:10.3390/e12061440
PUB | PDF | DOI | Download (ext.) | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
Bogachev, V. I., Da Prato, G., & Röckner, M. (2009). Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces. Journal of Functional Analysis, 256(4), 1269-1298. doi:10.1016/j.jfa.2008.05.005
PUB | DOI | WoS
 
2009 | Bielefelder E-Dissertation | PUB-ID: 2305085
Bier, M. (2009). On dynamic Knightian uncertainty models : time-consistency and optimal behavior. Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592500
Bogachev, V. I., Da Prato, G., & Röckner, M. (2008). On parabolic equations for measures. Communications in Partial Differential Equations, 33(3), 397-418. doi:10.1080/03605300701382415
PUB | DOI | WoS
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587183
Kondratiev, Y., Kuna, T., & Oliveira, M. J. (2008). Extension of explicit formulas in Poissonian white noise analysis using harmonic analysis on configuration spaces. CONDENSED MATTER PHYSICS, 11(2), 237-246. doi:10.5488/CMP.11.2.237
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Baake, M., & Zint, N. (2008). Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS, 130(4), 727-740. doi:10.1007/s10955-007-9445-3
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631007
Albeverio, S., & Herzberg, F. (2008). Optimisation of measures on a hyperfinite adapted probability space. ACTA APPLICANDAE MATHEMATICAE, 100(1), 1-14. doi:10.1007/s10440-007-9174-2
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586626
Reimann, P. (2008). Typicality of pure states randomly sampled according to the Gaussian adjusted projected measure. JOURNAL OF STATISTICAL PHYSICS, 132(5), 921-935. doi:10.1007/s10955-008-9576-1
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605081
Cerrai, S., & Röckner, M. (2005). Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annales de l'Institut Henri Poincare (B) Probability and Statistics, 41(1), 69-105. doi:10.1016/j.anihpb.2004.03.001
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608272
Cerrai, S., & Röckner, M. (2004). Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annals of Probability, 32(1B), 1100-1139.
PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605204
Kondratiev, Y., Minlos, R., & Zhizhina, E. (2004). One-particle subspace of the Glauber dynamics generator for continuous particle systems. REVIEWS IN MATHEMATICAL PHYSICS, 16(9), 1073-1114. doi:10.1142/S0129055X04002217
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608265
Albeverio, S., Kondratiev, Y., Pasurek, T., & Röckner, M. (2004). Euclidean Gibbs measures on loop lattices: Existence and a priori estimates. ANNALS OF PROBABILITY, 32(1A), 153-190.
PUB | WoS
 
2003 | Bielefelder E-Dissertation | PUB-ID: 2303709
Kutoviy, O. (2003). Analytical methods in constructive measure theory on configuration spaces. Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613934
Kondratiev, Y., & Kuna, T. (2002). Harmonic analysis on configuration space - I. General theory. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 5(2), 201-233. doi:10.1142/S0219025702000833
PUB | DOI | WoS
 
2002 | Bielefelder E-Dissertation | PUB-ID: 2303090
El Mabrouk, K. (2002). Semilinear perturbations of harmonic spaces and Martin-Orlicz capacities : an approach to the trace of moderate U-functions. Bielefeld (Germany): Bielefeld University.
PUB | Dateien verfügbar
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617754
Bogachev, V. I., Röckner, M., & Wang, F. - Y. (2001). Elliptic equations for invariant measures on finite and infinite dimensional manifolds. Journal de Mathématiques Pures et Appliquées, 80(2), 177-221. doi:10.1016/S0021-7824(00)01187-9
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616354
Bogachev, V. I., & Röckner, M. (2001). Elliptic equations for measures on infinite dimensional spaces and applications. Probability Theory and Related Fields, 120(4), 445-496. doi:10.1007/PL00008789
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="measures"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung